MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 CAPSURE; STAPLE, IMPLANTABLE

DAVOL INC., SUB. C.R. BARD, INC. -1213643 CAPSURE; STAPLE, IMPLANTABLE
Catalog Number 0113230
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, the capsure fixation device fasteners failed to fixate the mesh properly into the peritoneum.The evaluation of the returned sample could not reproduce the reported event of device failed to fixate.The device functioned as intended during functional and simulated use testing, deploying the remaining fasteners with no issues.No manufacturing anomalies found.A review of manufacturing records was performed and found that the device was manufactured to specification.To date, this is the only complaint for the reported lot of 605 units released for distribution.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, during a ventral hernia repair procedure on (b)(6) 2026, the capsure fixation device fasteners failed to fixate the mesh properly into the peritoneum and got stuck in the mesh.The loose fasteners were removed from the patient's body and the mesh was fixated with suture.There was no patient injury.

Brand Name
CAPSURE
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24431600
Report Number1213643-2026-00210
Device Sequence Number21430708
Product Code GDW
UDI-Device Identifier00801741094996
UDI-Public(01)00801741094996(11)250307(17)270228(10)HUKQ0448
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K142808
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0113230
Device Lot NumberHUKQ0448
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Initial Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown